MAUDE Adverse Event Report: CAREFUSION, INC BD¿ TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD¿ TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd¿ tray epid cont we17g3.5 swc x3796 catheter was disconnected.This occurred on 5 occasions during use.No date/time or patient information was given.The following information was provided by the initial reporter: material no.406151, batch no.Unknown.It was reported that stingray disconnecting from epidural catheter.Per pir: (b)(6) reports that they have had 5 epidural catheter connectors disconnect from the stingray connector, in the last 2 weeks.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
It was reported that bd¿ tray epid cont we17g3.5 swc x3796 catheter was disconnected.This occurred on 5 occasions during use.No date/time or patient information was given.The following information was provided by the initial reporter: material no.406151 batch no.Unknown it was reported that stingray disconnecting from epidural catheter.Per pir: littleton reports that they have had 5 epidural catheter connectors disconnect from the stingray connector, in the last 2 weeks.

Brand Name
BD¿ TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8750753
Report Number1625685-2019-00062
Device Sequence Number13870200
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number406151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;